MathSciNet Relay Station
MathSciNet bibliographic data
MR1065053 (91h:05076) 05C40 (05C85 68Q25 68R10)
Alon, Noga; Seymour, Paul; Thomas, Robin A separator theorem for nonplanar graphs. J. Amer. Math. Soc. 3 (1990), no. 4, 801–808.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement